The Annals of Statistics

On admissibility and optimality of treatment-control designs

Dibyen Majumdar

Full-text: Open access

Abstract

The relationship between admissible incomplete block designs for confidence intervals with maximal coverage probability for treatment-control contrasts and optimal designs for estimation is investigated. For certain types of designs, admissible designs are shown to be precisely those with the number of replications of the control less than or equal to that of an optimal design. Moreover, admissible designs are the Bayes optimal designs for a class of priors.

Article information

Source
Ann. Statist., Volume 24, Number 5 (1996), 2097-2107.

Dates
First available in Project Euclid: 20 November 2003

Permanent link to this document
https://projecteuclid.org/euclid.aos/1069362312

Digital Object Identifier
doi:10.1214/aos/1069362312

Mathematical Reviews number (MathSciNet)
MR1421163

Zentralblatt MATH identifier
0867.62064

Subjects
Primary: 62K05: Optimal designs
Secondary: 62K10: Block designs

Keywords
BTIB designs BIB designs $A$-optimality confidence intervals estimation Bayes optimal designs

Citation

Majumdar, Dibyen. On admissibility and optimality of treatment-control designs. Ann. Statist. 24 (1996), no. 5, 2097--2107. doi:10.1214/aos/1069362312. https://projecteuclid.org/euclid.aos/1069362312


Export citation